Takip et
Hanlar Reşidoğlu (Khanlar R. Mamedov)
Hanlar Reşidoğlu (Khanlar R. Mamedov)
igdir.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the Riesz basis property of the root functions in certain regular boundary value problems
NB Kerimov, KR Mamedov
Mathematical Notes 64 (4), 483-487, 1998
601998
On a boundary value problem with a spectral parameter in the boundary conditions
NB Kerimov, KR Mamedov
531999
Inverse problem for a class of Sturm-Liouville operator with spectral parameter in boundary condition
KR Mamedov, FA Cetinkaya
Boundary Value Problems 2013 (1), 1-16, 2013
392013
On one boundary value problem with a spectral parameter in the boundary conditions
NB Kerimov, KR Mamedov
Siberian Mathematical Journal 40 (2), 281-290, 1999
331999
Uniqueness of the Solution to the Inverse Problem of Scattering Theory for the Sturm--Liouville Operator with a Spectral Parameter in the Boundary Condition
KR Mamedov
Mathematical Notes 74 (1), 136-140, 2003
312003
On an inverse scattering problem for a discontinuous Sturm-Liouville equation with a spectral parameter in the boundary condition
KR Mamedov
Boundary Value Problems 2010, 1-17, 2010
292010
A uniqueness theorem for a Sturm-Liouville equation with spectral parameter in boundary conditions
KR Mamedov, FA Cetinkaya
Applied Mathematics & Information Sciences 9 (2), 981, 2015
272015
On the basis property in Lp (0, 1) of the root functions of non-self adjoint Sturm-Lioville operators
KR Mamedov
European Journal of Pure and Applied Mathematics 3 (5), 831-838, 2010
192010
BASIS PROPERTY IN L p (0, 1) OF THE ROOT FUNCTIONS CORRESPONDING TO A BOUNDARY-VALUE PROBLEM.
H Menken, KR Mamedov
Journal of Applied Functional Analysis 5 (1), 2010
182010
On the inverse problem for Sturm-Liouville operator with a nonlinear spectral parameter in the boundary condition
KR Mamedov
Journal of the Korean Mathematical Society 46 (6), 1243-1254, 2009
182009
On the basisness in L_2 (0, 1) of the root functions in not strongly regular boundary value problems
KR Mamedov, H Menken
European Journal of Pure and Applied Mathematics 1 (2), 51-60, 2008
182008
Boundary value problem for a Sturm-Liouville operator with piecewise continuous coefficient
KR Mamedov, FA Cetinkaya
Hacettepe Journal of Mathematics and Statistics 44 (4), 867-874, 2015
162015
Inverse eigenvalue problem for a class of Dirac operators with discontinuous coefficient
KR Mamedov, O Akcay
Boundary Value Problems 2014 (1), 1-20, 2014
162014
On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition
KR Mamedov, A Çöl
Mathematical Methods in the Applied Sciences 35 (14), 1712-1720, 2012
162012
On boundary value problem with parameter in boundary conditions
KR Mamedov
Spectral Theory of Operator and Its Applications 11, 117-121, 1997
161997
On a basic problem for a second order differential equation with a discontinuous coefficient and a spectral parameter in the boundary conditions
KR Mamedov
Geometry, integrability and quantization 7, 218-225, 2006
152006
Uniqueness of the solution of the inverse problem of scattering theory for Sturm-Liouville operator with discontinuous coefficient
KR Mamedov
Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb 24 (32), 163-172, 2006
152006
Eigenparameter dependent inverse boundary value problem for a class of Sturm-Liouville operator
KR Mamedov, FA Cetinkaya
Boundary Value Problems 2014 (1), 1-13, 2014
142014
On an inverse scattering problem for a class of Dirac operators with spectral parameter in the boundary condition
A Çöl, KR Mamedov
Journal of Mathematical Analysis and Applications 393 (2), 470-478, 2012
132012
A boundary value problem with retarded argument and discontinuous coefficient in the differential equation
FA Cetinkaya, KR Mamedov
Azerbaijan Journal of Mathematics 7 (1), 135-145, 2017
122017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20